MathSciNet Relay Station
MathSciNet bibliographic data
MR952233 32H35 (32H05)
D'Angelo, John P. Polynomial proper maps between balls. Duke Math. J. 57 (1988), no. 1, 211–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement